# SDR WX0A2022072274167

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 35,478 hours, 24,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 852380
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT AND RIGHT OVERWING EXITS ARE INOP / PERFORMED OPS CHECK OF EMERGENGY LIGHTS IAW AMM 33-51-00. REMOVED AND REPLACED OVERWING EXITS BATTERIES 12WL AND 11WL IAW AMM 33-51-38. OPS CHECK GOOD."
